# SDR 2007UALA05299

- Difficulty date: December 19, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 60,753 hours, 17,629 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: X6719520854
- Condition: Faulty
- Location: Hmg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMG FAILED TEST.  HMG FAILURE (SHOP RECORDS INDICATED NO CLEAR CAUSE, ONLY THAT R22 AND D4 CIRCUITS WERE REPLACED).  REPLACED HMG, OPS CHECKED NORMALLY.
